# SDR 2008FA0000187

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: General aviation
- Aircraft: N350ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842179
- Engine: Lyc O320*
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Solenoid
- Part number: 767391
- Condition: Shorted
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT WHEN MASTER SWITCH WAS TURNED ON, THE PROP BEGAN TO ROTATE UNCOMMANDED. TROUBLESHOT TO FUSED STARTER SOLENOID. THIS IS THE SECOND SOLENOID FAILURE OF THIS TYPE IN ONE WEEK TIME, SAME MODEL AIRCRAFT. REPLACED WITH NEW PART, OPS CHECKED GOOD.
